# SDR CALA9801508

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1148-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TOP OF AFT CABIN FLOOR SUPPORT WEB AT BS 1148 TO 1183, RBL 25 TO LBL 25.  THE CORRODED AREA WAS CUT OUT IAW SRM 51-40-2.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2, FIGURE 1.
